# SDR USAA2013091300019

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 40,236 hours, 22,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L2 DOOR WOULD NOT ARM.  MX REMOVED CATERING DEBRIS FROM GIRT BAR LATCH.  OPS NORMAL.
